# SDR SWAA2022021694381

- Difficulty date: July 16, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS A DELAMINATION ON THE EXTERNAL SKIN / PANEL 193D DELAMINATION ON THE EXTERNAL SKIN REPAIRED IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1 20549U 07/19/18
